• Shermain Jeremy

Antibiotics and Your Baby: Dangers and Symptoms to Look Out For: Natural Remedies



Hello Moms!

I know this has happened to many of us. Your kids get sick and the pediatrician prescribes your little delicate angel antibiotics, then the unthinkable happens. Body rash, fever or God forbid you find out your child is allergic. The side effects of antibiotics can be severe and can be a steep price to pay in order to cure ailments like ear infections. In my case my youngest daughter experienced body rash and yeast (thrush in the mouth and her groin area). It is sometimes very difficult to tell the difference between a diaper rash and a rash caused by yeast (a common side effect of antibiotics). If you find that the rash will not go away, in fact it seems to be getting worse take your child to the pediatrician immediately. They will most likely prescribe a low dose steroid cream but I tried organic coconut oil and have found that this always does the trick. It is natural and harmless to your child. You can use it as you would A+D or Aquaphor.

Watch this video for more!

Don't forget to like this video and subscribe to my channel! xoxo


#aearinfection #antibioticskids #antibioticsbaby #naturalremedieskids #naturalremediesbabies #diaperrashnaturalcure #yeastinfectionbaby #4momslikeme

  • 4momslikeme Pinterest

New York, NY, USA

We are a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for us to earn fees by linking to Amazon.com and affiliated sites.

©2020 BY 4MOMSLIKEME. PROUDLY CREATED WITH WIX.COM